Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Monotone operator functions on arbitrary sets


Author: William F. Donoghue
Journal: Proc. Amer. Math. Soc. 78 (1980), 93-96
MSC: Primary 47B15; Secondary 30H05, 47A60
DOI: https://doi.org/10.1090/S0002-9939-1980-0548091-9
MathSciNet review: 548091
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of a result of Chandler which shows that a monotone operator function defined on a set J admits an analytic continuation to the upper and lower half-planes, and that this continuation is a Pick function, real and regular on the convex hull of J.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B15, 30H05, 47A60

Retrieve articles in all journals with MSC: 47B15, 30H05, 47A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548091-9
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society